It is currently Mon Aug 21, 2017 6:30 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 4 posts ] 
Author Message
PostPosted: Mon Dec 02, 2013 2:25 pm 
Offline
Average Poster
Average Poster
User avatar

Joined: Sat Oct 26, 2013 10:43 pm
Posts: 6
HI . . Ok I've been on suboxone for a month and half using roughly 16mgs a day I took my last dose Saturday night and today is Monday I haven't felt any withdrawal symptoms. I was wondering is it because. I haven't been on them that long or is the calm befor the storm?. Keep in mine I was on Subetex before about 3 years ago and I was on them For bout a year and I don't remember if I had any problems getting off of them


Top
 Profile  
 
PostPosted: Mon Dec 02, 2013 2:55 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sat Jul 27, 2013 10:28 am
Posts: 666
Hello rpr,

16mg of sub is a pretty hefty dose. It's a very strong and powerful drug. And the half life of Suboxone is usually between 24 and 72 hours with the mean or average being about 36-37 hours in most people.

In case you aren't aware, half life is the time it takes for the drug to dissapate from your body. If for example you took a 16mg dose, and the half life was say 48 hours for example, then in 2 days, 8mg would leave your system and 8mg would remain. In another 2 days 4mg would dissapate and 4mg would remain in your system and so on until it's all gone. It can take quite some time to get ALL the bupe from a persons system depending on the dose taken, and the total amount that remains in the system. As you take more it can have a "building up" effect.

If you have been taking 16mg for some time (month and a half as you said) and stop altogether, the withdrawal symptoms may not even begin for several days, and perhaps even a week or longer. That's if you have any symptoms, which is highly likely you will at that dose amount.

You most likely said it right being the "calm before the storm". I would expect any symptoms you may have to be beginning after about 3 days or so in your case. Not trying to frighten you in the least, just speaking from experience. It's also possible you may not have any horrible symptoms to speak of. Everyone really is different, and you may get out of this without too much trouble. It is possible, but not likely to be honest.

I would just go about your day as if nothing happened and not try to dwell on it too much....if you can. I know it hard not to been questioning if THIS is the day I get hit with withdrawals. We've all been there I assure you. If they do begin then there are many things you can do that should help. Just treat any symptoms individually as they come at you. We can discuss several helpful things later if you do indeed have issues.

Keep us updated and try your best to remain positive. Staying busy is the single most important thing you can do. Sitting around waiting for something to hgappen will do you no good. Get all the exercise in you possibly can, including walking. Music can also be your savior at times like this. Listening to your favorite tunes helps so much!

Take care and hope this helps. Please keep us informed how your progressing. I hope the very best for you. Let us know if you have additional questions. We're here to help the best we can.

Karen xoxo


Top
 Profile  
 
PostPosted: Mon Dec 02, 2013 6:23 pm 
Offline
Average Poster
Average Poster
User avatar

Joined: Sat Oct 26, 2013 10:43 pm
Posts: 6
Thank you Brown eye girl that was exactly what I was looking for and I will keep you updated on my progress
God bless
Rpr (Roy)


Top
 Profile  
 
Our Sponsors
PostPosted: Tue Dec 03, 2013 10:10 pm 
Offline
Super-Duper Poster
Super-Duper Poster

Joined: Wed Jul 31, 2013 3:39 pm
Posts: 311
Good luck with this. Like stated above every one is different. You may be OK. Keep us posted. DB


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 4 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group